Approximate hedging for nonlinear transaction costs on the volume of traded assets

Abstract : This paper is dedicated to the replication of a convex contingent claim h(S 1) in a financial market with frictions, due to deterministic order books or regulatory constraints. The corresponding transaction costs can be rewritten as a nonlinear function G of the volume of traded assets, with G′(0)>0. For a stock with Black–Scholes midprice dynamics, we exhibit an asymptotically convergent replicating portfolio, defined on a regular time grid with n trading dates. Up to a well-chosen regularization h n of the payoff function, we first introduce the frictionless replicating portfolio of hn(Sn1), where S n is a fictitious stock with enlarged local volatility dynamics. In the market with frictions, a suitable modification of this portfolio strategy provides a terminal wealth that converges in L2 to the claim h(S 1) as n goes to infinity. In terms of order book shapes, the exhibited replicating strategy only depends on the size 2G′(0) of the bid–ask spread. The main innovation of the paper is the introduction of a “Leland-type” strategy for nonvanishing (nonlinear) transaction costs on the volume of traded shares, instead of the commonly considered traded amount of money. This induces lots of technicalities, which we overcome by using an innovative approach based on the Malliavin calculus representation of the Greeks.
Type de document :
Article dans une revue
Finance and Stochastics, 2015, 19 (3), pp.541-581. 〈10.1007/s00780-015-0262-2〉
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01271354
Contributeur : Christine Okret-Manville <>
Soumis le : mardi 9 février 2016 - 10:08:56
Dernière modification le : mercredi 28 septembre 2016 - 16:02:03
Document(s) archivé(s) le : samedi 12 novembre 2016 - 14:12:00

Fichier

EL12.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Romuald Elie, Emmanuel Lepinette. Approximate hedging for nonlinear transaction costs on the volume of traded assets. Finance and Stochastics, 2015, 19 (3), pp.541-581. 〈10.1007/s00780-015-0262-2〉. 〈hal-01271354〉

Partager

Métriques

Consultations de la notice

348

Téléchargements de fichiers

78